Paradise Lost

Discussion in 'General Sex Discussion' started by pbs, Jan 23, 2012.

  1. pbs

    pbs
    Gold Member

    Joined:
    Jun 1, 2011
    Messages:
    881
    Likes Received:
    439
    Gender:
    Male
    Location:
    Northeast
    It appears that my wife may have had her last orgasm. She has developed a need for an anti-anxiety med that allows her to sleep, but blocks her ability to have a climax. She stopped taking them for 2 weeks, but it didn't help - no climaxes, not even close. We'll look for a different med that may not inhibit her, but she's tried several already without success.

    I still get all the nookies I want, but I had focused all my attention and passion on building her desires and giving her stronger orgasms over the last 8 years, and suddenly it's all over. She still enjoys sex without the climaxes, but her insecurities are causing her to question her ability to satisfy me, and I have to re-assure her every time, even though the separation from her passionate releases is killing me inside.
     
  2. igor

    Gold Member

    Joined:
    Jan 13, 2006
    Messages:
    4,110
    Likes Received:
    163
    Gender:
    Male
    Location:
    Chicago area
    My wife has also lost the ability to orgasm due to meds (not sure which ones). She doesn't seem to want to bring this up to the Dr. SO I may the next time I see him. Unlike you, however, we haven't had sex in a couple of years.
     
  3. thunderseed

    Gold Member

    Joined:
    Jan 22, 2012
    Messages:
    453
    Likes Received:
    452
    Gender:
    Female
    Location:
    Vancouver Island
    That's not normal. Not normal at all! You have to get her off of them. There are alternative ways to deal with anxiety and insomnia, that do not effect ones health.

    Medications are nasty evil things - especially the sleep related ones. I would not advise anyone to go on medications, you can get the same results from naturopathic medicine, natural herbs, vitamins, and proper healthy lifestyle changes. Our livers were not made to filter chemicals. And don't even get me started on chemicals - in a short version rant, it's the same reason they are putting hydroflouric acid in our water supplies, to make people sick, diseased and mentally ill. Flourine is good for bones, found in bodies, soil, it's an edible trace element in its natural state, it is a gas. But the flouride they are putting in the water is not flourine, it is chemically altered into hydroflouric acid "flouride", an altered by product of nuclear weaponry, mixed together with things like cement, it has no nutritional value, it's the exact same stuff you find in insecticides and rat poison, that is what is making people sick - and medications that cause seizures, death and terrible things like loss of sex drive, those are not healthy! Wake up people!

    By any chance, is this anti-anxiety sleep med QUETIAPINE FUMERATE (Seroquel)?
    If it is, you need to encourage her to get off of it as soon as possible. Quetiapine is bad news, the symptoms can fill a novel, it was never FDA tested properly, at first they began prescribing it as an anti - psychotic medication, now they have made the discovery it is not an anti - psychotic, it is more of a sleeping pill, might help with moods, impulse control, and anxiety, yet they don't know how it works, it has never been tested. It is one of the worst drugs out there.

    No. They originally put me on 900 mgs, that is ridiculous, I have been weaning off of seroquel for several years of my life. Because if you cut it out cold turkey, it can kill you. The symptoms are life threatening. When you are on it for longer periods of time, the more you are susceptible to permanent drug induced physical problems. The withdrawal symptoms cause things like low blood pressure, irregular heart rhythms, myocardial infarction (cardiac arrest) seizures, nms - much more. If you are on it for extended periods of time you will experience irregular muscle retractions, that can become permanent. That it's considered an "impulse" and "anxiety" control medication, it actually ruins your impulses (hence why it ruins sexual impulses).

    If she's on Seroquel, her sleep schedules are going to get completely fucked up. Attempting to go off of them, will lead to insomnia. The body becomes reliant on them - highly addictive sleeping pill, but they also make you sleep more and more, until you need exactly 12 hours of sleep, and if you do not get as much sleep as the med requires, it can cause life threatening health problems.

    Recently weaned down to 50 mgs, cut it in half, and the symptoms I'm going through by just weaning down, are terrible. Lock jaw feeling, bruxism, clenching of muscles, disorientation, horrible changes in body temperature, sweating, fainting, extreme changes in blood pressure, internal bleeding, ect.

    Wean off of medications, you can live without them naturally! They are meant to kill us, and for anyone who doesn't see that, I can only hope in time that you wake up.

    Holistic and natural medicine can do the same things without killing and polluting brain cells, and damaging internal organs.



    -_-
     
  4. igor

    Gold Member

    Joined:
    Jan 13, 2006
    Messages:
    4,110
    Likes Received:
    163
    Gender:
    Male
    Location:
    Chicago area
    Yep - mine is taking Seroquel (not sure4 of the dosage).
     
  5. thunderseed

    Gold Member

    Joined:
    Jan 22, 2012
    Messages:
    453
    Likes Received:
    452
    Gender:
    Female
    Location:
    Vancouver Island
    Really? Well, I hope she decides to go off of it.
    I've been dealing with the effects and symptoms and withdrawal symptoms of seroquel, it's not pleasant... not worth going on it, it creates loads of health issues. I can only hope the symptoms I'm experiencing now go away within time. Going to try to go to my martial arts tonight, hopefully i don't pass out again and have a medical emergency this time, but i've taken enough time off. I need my strength and health back! I'm quite an athlete, and physical activity is important in my life. Yeah, last time I trained I ended up feeling this weird nausea, didn't think too much of it, so i kept pushing myself, and at the end I had a medical emergency, it felt exactly like a hypoglycemic attack but lasted several hours and was not lessened with sugar intake. I've also experienced many seizures induced by these meds, not cool. Apparently the withdrawal symptoms also cause problems if you exercise, and that's the part I despise the most. It's been a full month now after having weaned down, and the withdrawal symptoms are still there.
     
  6. igor

    Gold Member

    Joined:
    Jan 13, 2006
    Messages:
    4,110
    Likes Received:
    163
    Gender:
    Male
    Location:
    Chicago area
    Sorry to hear of those problems. My wife ran out of one of her 'scripts (not sure if it was the seroquel or not) and she developed migraines in short order (which she is prone to anyway - especially with barometric pressure changes).
     
  7. Wildwoman59

    Wildwoman59 New Member

    Joined:
    Jan 7, 2012
    Messages:
    95
    Likes Received:
    14
    Gender:
    Female
    Location:
    California
    It's good that your wife has talked to her doctor and tried other medications. I do think there are times that prescription medications are necessary and effective. Other times the side-effects make the medication more harmful than helpful. She may want to try some alternative homeopathic treatments. I have also had success with some Asian herbal treatments for sleeping problems (in the form of teas). Hope this is helpful.
     
  8. somhairle

    somhairle Well-Known Member

    Joined:
    Jan 11, 2012
    Messages:
    1,388
    Likes Received:
    144
    Gender:
    Male
    Location:
    Scotland
    Yep, it's a bit dangerous to ignore your doctor. Hopefully it can be worked through somehow.

    Feel for you both PBS.
     
  9. RideNaked2

    Gold Member

    Joined:
    Aug 7, 2011
    Messages:
    1,075
    Likes Received:
    19
    Gender:
    Female
    Location:
    Wisconsin
    Something that EVERYONE needs to remember is that medications affect each person differently. Thunderseed, you were on a VERY high dose of Seroquel. I was on a dose of 50mg for many years, have since gone off of it totally now. I didn't seem to have any of the side effects that you are speaking of but I was on a much lower dose.

    Also something to remember is to discuss all medications with your doctor, understand all side affects along with all the pros/cons.

    I also do my own research on all medications before taking them. I have several drug sites that I use. If anyone would like them, just PM me.

    Good luck PBS to you and your wife.